# SDR DALA2024011500570

- Difficulty date: January 15, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N507DN
- Make and model: Airbus A350-941
- Aircraft serial: 0182
- Aircraft time: 25,841 hours, 2,581 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3507, LH HORT STAB THS LATERAL LOAD FITTING LOWER BUSHING MIGRATED GAP ONLY. CORRECTIVE ACTION: REPLACED MIGRATING BUSHINGS PER ER/A 614926-14 PRI REV 0. (0155475).
